# SDR AALA202409094844

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737823
- Aircraft serial: 44469
- Aircraft time: 11,047 hours, 4,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT BS 500I, BETWEEN LBL 25 AND RBL 25.
